Xueping Huang
Xueping Huang
שותפות לא ידועה
כתובת אימייל מאומתת בדומיין nuist.edu.cn
כותרת
צוטט על ידי
צוטט על ידי
שנה
A note on self-adjoint extensions of the Laplacian on weighted graphs
X Huang, M Keller, J Masamune, RK Wojciechowski
Journal of Functional Analysis 265 (8), 1556-1578, 2013
762013
On stochastic completeness of jump processes
A Grigor’yan, X Huang, J Masamune
Mathematische Zeitschrift 271 (3-4), 1211-1239, 2012
612012
Stochastic incompleteness for graphs and weak Omori–Yau maximum principle
X Huang
Journal of Mathematical Analysis and Applications 379 (2), 764-782, 2011
292011
A note on the volume growth criterion for stochastic completeness of weighted graphs
X Huang
Potential Analysis 40 (2), 117-142, 2014
272014
On uniqueness class for a heat equation on graphs
X Huang
Journal of Mathematical Analysis and Applications 393 (2), 377-388, 2012
242012
Escape rate of Markov chains on infinite graphs
X Huang
Journal of Theoretical Probability 27 (2), 634-682, 2014
162014
Upper escape rate of Markov chains on weighted graphs
X Huang, Y Shiozawa
Stochastic Processes and their Applications 124 (1), 317-347, 2014
152014
On stochastic completeness of jump processes. to appear in Math
A Grigor’yan, XP Huang, J Masamune
Z., DOI 10, 2011
52011
On the uniqueness class, stochastic completeness and volume growth for graphs
X Huang, M Keller, M Schmidt
arXiv preprint arXiv:1812.05386, 2018
32018
Upper Escape Rate for Weighted Graphs via Metric Graphs
X Huang, L Niu
Potential Analysis 50 (4), 541-564, 2019
2019
Diffusion on Delone sets
S Haeseler, X Huang, D Lenz, F Pogorzelski
Journal of Statistical Physics 167 (6), 1496-1510, 2017
2017
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–11